Variational inequalities for energy functionals with nonstandard growth conditions

Gongbao, Li, Fuchs, Martin . Abstract and Applied Analysis 1998. 3 (1-2) :41-64

Locate this article in:

Bibtex

@article{CIS-318797,
  Author = {Gongbao, Li and Fuchs, Martin},
  Title = {Variational inequalities for energy functionals with nonstandard
growth conditions},
  Journal = {Abstract and Applied Analysis},
  Volume = {3},
  Number = {1-2},
  Year = {1998},
  Pages = {41--64},
  Keywords = {}
}

Similar articles